# SDR CA101222002

- Difficulty date: December 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 41,597 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AS A RESULT OF AN AIR DATA COMPUTER FAILURE, IN CONSULTATION WITH MTC AND DISPATCHER AND SOC, RETURN TO POINT OF DEPARTURE WHERE AN OVERWEIGHT LANDING OF 167.5KGS WAS CARRIED OUT.CREW REQUESTED EMERGENCY VEHICLES TO STAND BY BUT EMERGENCY NOT DECLARED.  LT ADC C/B C625 AND LT ADC TRANSFORMER T139 REPLACED PER WD 34-12-11 PG2, LT ADC REPLACED PER AMM 34-12-01 PB 401.
